# SDR CALA2015021200101

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 41,471 hours, 16,700 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER INSPAR SKIN HAS A .250 CRACK INDICATION LOCATED AT STAB STATION 157.10, 16 INCHES FROM FRONT SPAR.  REPAIRED IAW SRM 55-10-01 REPAIR 11.  INSPECT REPAIR AT 56000 FLIGHT CYCLES AFTER INSTALLATION FOLLOWED BY REPEAT INSPECTIONS EVERY 9000 FLIGHT CYCLES.
